# SDR IPXA2021102575299

- Difficulty date: October 25, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 28,128 hours, 18,954 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 146N545753
- Part serial: NA
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3MAIN CARGO COMPARTMENT, FLOOR PANEL 231XHF IS DAMAGED.FABBED PANEL 231XHF FROM 5024N400001SS-G, BATCH# 3855547 PER SREO B757-5320-9692-K
